Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 64, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 26, 2025, 6:49 PM MST for Gila County, Pinal County, Arizona. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2025, 6:49 PM MST (01:49 UTC)
- Expired
- Sep 26, 2025, 10:00 PM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Gila County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 73 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 8:07 PM MST | FLASH FLOOD | 1 Nw Globe, AZ | Video of major flooding, floating vehicles, propane tanks, and other debris. |
| Sep 26, 8:07 PM MST | FLASH FLOOD | 1 Nw Globe, AZ | Video of rapid moving water down North Broad Street, in Globe, AZ. |
| Sep 26, 8:54 PM MST | FLASH FLOOD | 2 Ene Claypool, AZ | Road closed due to flooding on US-60 Eastbound near N Chaparral Loop (MP 248). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted.
520
WGUS55 KPSR 270149
FFWPSR
AZC007-021-270500-
/O.NEW.KPSR.FF.W.0064.250927T0149Z-250927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
649 PM MST Fri Sep 26 2025
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Gila County in east central Arizona...
Pinal County in southeastern Arizona...
* Until 1000 PM MST.
* At 649 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Globe, Miami, Claypool, Central Heights-Midland City and
Inspiration.
This includes the following highways...
AZ Route 77 near mile marker 170.
AZ Route 188 between mile markers 214 and 217.
US Highway 60 between mile markers 240 and 244...and
near mile marker 245...and
between mile markers 246 and 248.
AZ Route 70 between mile markers 253 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3346 11090 3343 11072 3338 11072 3329 11076
3315 11088 3323 11094 3324 11094 3325 11094
3325 11095 3323 11098 3330 11095
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RW3 follow-up statements
511
WGUS75 KPSR 270300
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
800 PM MST Fri Sep 26 2025
AZC007-021-270500-
/O.CON.KPSR.FF.W.0064.000000T0000Z-250927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Pinal AZ-
800 PM MST Fri Sep 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS
EVENING FOR GILA AND PINAL COUNTIES...
At 800 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 1 inch of rain has fallen.
Flooding impacts will continue, but no additional rainfall is
expected. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Globe, Miami, Claypool, Central Heights-Midland City and
Inspiration.
This includes the following highways...
AZ Route 77 near mile marker 170.
AZ Route 188 between mile markers 214 and 217.
US Highway 60 between mile markers 241 and 244...and
near mile marker 245...and
between mile markers 246 and 249.
AZ Route 70 between mile markers 253 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3346 11090 3343 11072 3338 11072 3329 11076
3318 11090 3324 11094 3325 11094 3325 11095
3323 11098 3330 11095
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RW895
WGUS75 KPSR 270406
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
906 PM MST Fri Sep 26 2025
AZC007-021-270500-
/O.CON.KPSR.FF.W.0064.000000T0000Z-250927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Pinal AZ-
906 PM MST Fri Sep 26 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS
EVENING FOR GILA AND PINAL COUNTIES...
At 906 PM MST, Doppler radar indicated thunderstorms producing heavy
rain have ended across the warned area. However, between 1 and 3
inches of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is ongoing with
significant impacts around the city of Globe.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Globe, Miami, Claypool, Central Heights-Midland City and
Inspiration.
This includes the following highways...
AZ Route 77 near mile marker 170.
AZ Route 188 between mile markers 214 and 217.
US Highway 60 between mile markers 241 and 244...and
near mile marker 245...and
between mile markers 246 and 249.
AZ Route 70 between mile markers 253 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3346 11090 3343 11072 3338 11072 3329 11076
3318 11090 3324 11094 3325 11094 3325 11095
3323 11098 3330 11095
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
18978
WGUS75 KPSR 270504
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1004 PM MST Fri Sep 26 2025
AZC007-021-270514-
/O.EXP.KPSR.FF.W.0064.000000T0000Z-250927T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Pinal AZ-
1004 PM MST Fri Sep 26 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR GILA AND PINAL COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3346 11090 3343 11072 3338 11072 3329 11076
3318 11090 3324 11094 3325 11094 3325 11095
3323 11098 3330 11095
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 4:00 PM MST, 2 hours 49 minutes earlier. Its key messages:
- Widespread shower and thunderstorm activity will continue through this evening across much of central and eastern AZ. Some of the thunderstorms will be capable of producing strong to locally damaging wind gusts, large hail, and heavy rainfall leading to flash flooding.
- Shower and thunderstorm chances will continue this weekend, particularly on Saturday across southwest AZ and southeast CA where a few strong storms and locally heavy rainfall may occur.
- Below normal temperatures will prevail through the weekend before gradually warming up to near normal by the middle of next week.
Area forecast discussion, Sep 26, 4:00 PM MST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
400 PM MST Fri Sep 26 2025
.UPDATE...
Updated Aviation
&&
.KEY MESSAGES...
- Widespread shower and thunderstorm activity will continue through
this evening across much of central and eastern AZ. Some of the
thunderstorms will be capable of producing strong to locally
damaging wind gusts, large hail, and heavy rainfall leading to flash
flooding.
- Shower and thunderstorm chances will continue this weekend,
particularly on Saturday across southwest AZ and southeast CA where
a few strong storms and locally heavy rainfall may occur.
- Below normal temperatures will prevail through the weekend before
gradually warming up to near normal by the middle of next week.
&&
.SHORT TERM /TODAY THROUGH SATURDAY/...
A very active late morning through early afternoon has been observed
across much of south-central AZ with widespread thunderstorm
activity erupting across much of the Phoenix metro area with large
hail in excess of 1" in diameter, heavy rainfall leading to
instances of flash flooding, and strong winds observed. This entire
weather situation unfolding is due to a potent upper-level low
situated across southern CA, imparting strong upper-level ascent in
the form of strong divergence aloft across much of central and
eastern AZ. The ascent, in combination with deep subtropical
moisture with low-level mixing ratios of 10-13 g/kg will continue to
support additional shower and thunderstorm development through the
rest of this afternoon and early this evening. The latest SPC
mesoanalysis shows MLCAPE values in excess of 1000-1500 J/KG along
with 0-6km shear values in excess of 25-35 kts. Therefore, strong to
severe thunderstorms with strong to locally damaging winds along
with severe hail (1+" in diameter) due to cold 500 mb temperatures
of around -10C will continue to remain a threat. In addition to the
severe weather potential, the potential for flash flooding will also
continue, especially if there are training thunderstorm cells,
resulting in rainfall amounts of 1-2"+ in a very short amount of
time. A Flood Watch remains in effect from the Phoenix metro area
east to southeastward through much of Pinal, eastern Maricopa and
southern Gila County through this evening.
Heading into Saturday, the upper-level low is depicted by guidance
to stall over southern CA. Therefore, additional shower and
thunderstorm activity is likely with the latest guidance depicting
the greater convective coverage across southeast CA and southwest AZ
where the better moisture and instability will be focused with CAPE
values upwards of 500-1000 J/KG. The thunderstorm activity could
produce strong gusty winds as well as locally heavy rainfall leading
to localized flash flooding. Further east, across south-central AZ,
the moisture and instability is expected to be more meager and thus
any convective activity is expected to be more isolated and focused
across the higher terrain areas to the north and east of Phoenix. A
few isolated showers and storms cannot be completely ruled out
across portions of the Phoenix metro area.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Ensembles continue to advertise the upper low lifting northeast of
the area during the day Sunday. Lingering moisture and favorable
(albeit less robust) dynamics ahead of the low are expected to allow
for continued scattered showers and isolated afternoon
thunderstorms, though likely focused over the AZ high terrain.
By Sunday night into Monday, our region will transition more into
zonal flow to weak ridging as a deep Pacific low moves southward to
off the Pacific Northwest coast. This will help to usher in dry air
across the region ending any rain chances by Sunday night.
Temperatures will take a dive today into the weekend with the help
of the cut-off low and the rain cooled air. Forecast highs this
weekend are currently only in the upper 80s across the bulk of the
lower deserts, or 5-8 degrees below normal. Once we start to see
weak ridging back into our region early next week, highs should
creep up into the low to mid 90s by Monday or Tuesday.
&&
.AVIATION...Updated at 2300Z.
South Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Multiple weather hazards associated with clusters of TSRA will
continue through early evening before a tendency for storms to exist
the area beyond mid evening. Erratic, gusty winds and briefly
reduced visibilities and lowered cigs into at least MVFR category
will be likely. Conditions should begin to improve around a 01-03Z
time frame, though cloud decks around 050-060 AGL may linger into
the overnight. Confidence is moderate that east winds will prevail
through Saturday morning, though some variability may be common
around SHRA/TSRA.
Another round of SHRA will be possible Saturday mid-morning with
cigs potentially hovering around 060. However, confidence is rather
low regarding timing and cloud heights with any of these SHRA.
Thereafter, a period of southerly cross runway winds will be
possible through much of the afternoon before attempting to veer
westerly around sunset. While another round of TSRA is possible
later Saturday afternoon, probabilities are too low to include in
this TAF package as activity may stay relegated to SW Arizona.
Southeast California/Southwest Arizona including KIPL and KBLH:
Developing SHRA/TSRA Saturday will be the primary weather issue as
cigs in a 080-100 AGL develops over the region. Winds should become
more variable in direction overnight with some SHRA likely
developing around KBLH. By mid/late afternoon, scattered TSRA should
begin to erupt over SE California/SW Arizona though exact coverage
and timing are more uncertain. Gusty winds and lowered visibilities
would be common with any TSRA directly impacting an aerodrome.
&&
.FIRE WEATHER...
Expect fairly widespread showers and thunderstorms across the
eastern districts today with strong outflow winds, hail, and heavy
rainfall likely in some areas. MinRHs will range from 25-45% through
the weekend. Outside of thunderstorm impacts, winds will be breezy
at times with occasional gusts around 20-25 mph today. The slow-
moving low pressure system impacting the region should continue to
bring chances for wetting rains areawide on Saturday before drying
conditions begin Sunday into early next week. Below normal
temperatures will persist through at least Monday.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch until 11 PM MST this evening for AZZ537-540>553-
555>558-560>563.
CA...None.
&&
SHORT TERM...Lojero
LONG TERM...Whittock
AVIATION...18
FIRE WEATHER...Whittock/SmithIn the hours before
Local storm report, Sep 26, 5:03 PM MST, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
503 PM MST Fri Sep 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood 3 SSE Scottsdale 33.46N 111.91W
09/26/2025 Maricopa AZ Broadcast Media
Car completely submerged near the
intersection of East Roosevelt Road and
North 77th Street due to flooding from
Indian Bend Wash.
&&Local storm report, Sep 26, 5:08 PM MST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
508 PM MST Fri Sep 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood 3 SSE Scottsdale 33.46N 111.91W
09/26/2025 Maricopa AZ Broadcast Media
Corrects previous flash flood report from 3
SSE Scottsdale. Vehicle completely submerged
near the intersection of East Roosevelt Road
and North 77th Street due to flooding from
Indian Bend Wash, with the driver of the
vehicle rescued.
&&Local storm report, Sep 26, 5:26 PM MST, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
526 PM MST Fri Sep 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Flash Flood 8 SSE Queen Creek 33.14N 111.58W
09/26/2025 Pinal AZ Public
Major flooding at North Gary Road about 1/4
mile north San Tan Foothills High School
with approximately 2 feet of rushing water
and cars stranded.
&&Special weather statement, Sep 26, 5:41 PM MST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
541 PM MST Fri Sep 26 2025
AZZ552-556-558-560-562-563-270130-
Southeast Gila County AZ-Tonto Basin AZ-San Carlos AZ-Globe/Miami AZ-
Superior AZ-Pinal/Superstition Mountains AZ-
541 PM MST Fri Sep 26 2025
...A STRONG THUNDERSTORM WILL IMPACT GILA AND PINAL COUNTIES THROUGH
630 PM MST...
At 541 PM MST, Doppler radar was tracking a strong thunderstorm near
Top Of The World, or 7 miles east of Superior, moving northeast at 20
mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe, Superior, Miami, Top Of The World, Central Heights-Midland
City, Cutter, Top-Of-The-World, Claypool, and Inspiration.
This includes the following highways...
US Highway 60 between mile markers 227 and 258.
AZ Route 70 between mile markers 253 and 260.
AZ Route 77 between mile markers 162 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 700 PM MST for
southeastern and east central Arizona.
&&
LAT...LON 3319 11088 3321 11093 3324 11094 3321 11101
3321 11102 3328 11111 3361 11091 3337 11059
TIME...MOT...LOC 0041Z 218DEG 16KT 3330 11098
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SDBLocal storm report, Sep 26, 6:01 PM MST, 48 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
601 PM MST Fri Sep 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM Flash Flood 2 ENE Paradise Valley 33.55N 111.91W
09/26/2025 Maricopa AZ Fire Dept/Rescue
Water rescue reported from Phoenix Dispatch.
&&
ARLocal storm report, Sep 26, 6:36 PM MST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Phoenix AZ
636 PM MST Fri Sep 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM Hail 4 N Phoenix 33.51N 112.08W
09/26/2025 M1.00 Inch Maricopa AZ Trained Spotter
1-1.25 inch hail reported.
&&
ARThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 5:03 PM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Sep 26, 5:06 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 39 min |
| Sep 26, 5:26 PM MST | Areal Flood Warning | PSR | Maricopa | 12 hr |
| Sep 26, 5:41 PM MST | Special Weather Statement | PSR | Gila | 49 min |
| Sep 26, 5:47 PM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 3 hr |
| Sep 26, 5:50 PM MST | Areal Flood Warning | PSR | Maricopa | 4 hr |
| Sep 26, 5:54 PM MST | Severe Thunderstorm Warning | PSR | Gila | 51 min |
| Sep 26, 5:59 PM MST | Areal Flood Warning | PSR | Maricopa | 2 hr |
| Sep 26, 6:37 PM MST | Areal Flood Warning | PSR | Pinal | 8 min |
| Sep 26, 6:42 PM MST | Severe Thunderstorm Warning | PSR | Gila | 33 min |
| Sep 26, 8:01 PM MST | Areal Flood Warning | PSR | Pinal | 74 min |
| Sep 26, 9:56 PM MST | Areal Flood Warning | PSR | Gila | 13 hr |
| Sep 27, 1:38 AM MST | Flood Watch | PSR | La Paz, Yuma | 16 hr |
| Sep 27, 9:57 AM MST | Flash Flood Warning | PSR | Yuma | 3 hr |
| Sep 27, 11:08 AM MST | Flash Flood Warning | PSR | Yuma | 3 hr |
| Sep 27, 11:26 AM MST | Flash Flood Warning | PSR | Yuma | 3 hr |
| Sep 27, 12:22 PM MST | Areal Flood Advisory | PSR | Yuma | 50 min |
| Sep 27, 12:48 PM MST | Areal Flood Warning | PSR | Yuma | 117 min |
| Sep 27, 1:09 PM MST | Flash Flood Warning | PSR | Yuma | 3 hr |
| Sep 27, 1:12 PM MST | Flash Flood Warning | PSR | Yuma | 2 hr |
| Sep 27, 1:31 PM MST | Areal Flood Advisory | PSR | Yuma | 56 min |
| Sep 27, 1:59 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Sep 27, 2:02 PM MST | Areal Flood Warning | PSR | Yuma | 118 min |
| Sep 27, 2:27 PM MST | Flash Flood Warning | PSR | Yuma | 2 hr |
| Sep 27, 2:34 PM MST | Areal Flood Advisory | PSR | Gila, Pinal | 3 hr |
| Sep 27, 2:36 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Sep 27, 2:58 PM MST | Flash Flood Warning | PSR | Gila | 3 hr |
| Sep 27, 3:01 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Sep 27, 3:10 PM MST | Special Weather Statement | PSR | Gila | 50 min |
| Sep 27, 3:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 42 min |
| Sep 27, 3:43 PM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Sep 27, 4:06 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 27, 4:13 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Sep 27, 4:30 PM MST | Special Weather Statement | PSR | 45 min | |
| Sep 27, 4:38 PM MST | Areal Flood Advisory | PSR | Maricopa | 71 min |
| Sep 27, 4:43 PM MST | Special Weather Statement | PSR | 47 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.